Convexity theorems for semisimple symmetric spaces

D.M. Balibanu, E.P. van den Ban

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We prove a generalization of a convexity theorem for semisimple symmetric spaces G/H established earlier in 1986 by the second named author. The latter result generalized Kostant's non-linear convexity theorem for the Iwasawa decomposition of a real semisimple Lie group.
The present generalization involves Iwasawa decompositions related to minimal parabolic subgroups of G of arbitrary type instead of the particular type relative to H considered in 1986.
Original languageEnglish
Pages (from-to)1167-1204
JournalForum Mathematicum
Volume28
Issue number6
DOIs
Publication statusPublished - Nov 2016

Keywords

  • Convexity
  • Iwasawa
  • symmetric space
  • parabolic subgroup
  • involution

Fingerprint

Dive into the research topics of 'Convexity theorems for semisimple symmetric spaces'. Together they form a unique fingerprint.

Cite this